Subriemannian geometry, a variational approach

Ovidiu Calin Eastern Michigan University Der-Chen Chang Georgetown University

Differential Geometry mathscidoc:1609.10077

Journal of Differential Geometry, 80, (1), 23-43, 2008
The paper deals with a variational approach of the subRiemannian geometry from the point of view of Hamilton-Jacobi and Hamiltonian formalism. We present a discussion of geodesics from the point of view of both formalisms, and prove that the normal geodesics are locally length-minimizing horizontal curves.
No keywords uploaded!
[ Download ] [ 2016-09-09 13:48:13 uploaded by admin ] [ 642 downloads ] [ 0 comments ] [ Cited by 1 ]
@inproceedings{ovidiu2008subriemannian,
  title={SUBRIEMANNIAN GEOMETRY, A VARIATIONAL APPROACH},
  author={Ovidiu Calin, and Der-Chen Chang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160909134813513102734},
  booktitle={Journal of Differential Geometry},
  volume={80},
  number={1},
  pages={23-43},
  year={2008},
}
Ovidiu Calin, and Der-Chen Chang. SUBRIEMANNIAN GEOMETRY, A VARIATIONAL APPROACH. 2008. Vol. 80. In Journal of Differential Geometry. pp.23-43. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160909134813513102734.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved